Have Questions?
1-877-882-9275
We Have Answers!

Don't Know What To Do?

Call Now to speak with a Certified Treatment Assesment Counselor who will guide you every step of the way.
This is a free service • 100% Confidential
1-877-882-9275

Treatment Help Request

Contact us now to get immediate help: 1-877-882-9275

The Symptoms Of A Crack Overdose That You Need To Be Aware Of

The following symptoms of a crack overdose are essential to know if you, or anybody you know, take this kind of drug at any point even if it is just for the very first time. By being able to identify these symptoms correctly, and quickly, it can vastly increase the chances of the person recovering from it and it is important to know that with the correct medical help it does not have to be fatal when taking too much of this particular drug.

Prior to discussing the symptoms, and then the treatment, it is worth spending some time reminding the reader as to what crack actually is due to it being a drug that has really came from nowhere in the last couple of decades. Crack is also known as crack cocaine and it is able to offer the user the same kind of effects as normal crack, but in a lower concentration. A major difference between the two is how it is taken as crack can be taken intravenously so this does mean that there is an increased risk of an overdose especially amongst those trying it for the first time.

Symptoms of a crack overdose

As with any drug there will always be a number of symptoms that will indicate that somebody has indeed taken an overdose and crack is no different. There is no way of knowing in advance how many of the symptoms somebody will develop or indeed the severity of them, but if you have any concerns, then you really need to think about seeking medical attention as soon as possible.

The most common symptoms of a crack overdose include the person has a sudden increase in their heart rate, convulsions, anxiety, changes in their blood pressure, nausea, fainting, loss of control over their muscles, and that they will start to hyperventilate, they may also feel as if they are going to die and all of this is caused by the way in which the drug gets into the bloodstream and passes around the body in a very short period of time. If you see a person suffering from these symptoms even within 15 minutes of taking the drug, then get medical help immediately as thousands of people are killed by a crack overdose every single year.

Treatment for a crack overdose

With most drugs it is essential that the doctor is given as much information as possible about how much of the drug has been taken, the strength of it, and also when it was taken, but this is not as easy as it seems when it comes to crack. The main problem comes with how powerful it is because there is a tendency for it to be cut with other ingredients that will alter its strength and the end user actually has no idea how strong the drug will be.

One of the first things that will tend to happen is that the patient will be given a number of different drugs that are designed to counteract the effects of the drug on the body itself. The idea behind this approach is to lower the amount of the drug in the body so it can actually process what is left without putting too much strain on the system itself. The other main concern is going to be looking after the heart of the patient due to there being a real risk of them having a heart attack and going into cardiac arrest, so there will be a tendency for them to be attached to monitors to monitor not only that, but also their lungs with oxygen being given in some instances. Finally, the patient may be in hospital for a number of days until the danger period has passed and the body has processed the drug.

Those are the symptoms of a crack overdose as well as some information on the treatment that a person can expect to be given should they find themselves in this particular situation. There is a chance that it could prove to be fatal, but the key is getting treatment as quickly as possible because by doing so, the patient cannot only recover, but also get help to overcome their drug issue before they overdose again.

Find Top Treatment Facilities Near You

  • Detoxification
  • Inpatient / Residential
  • Private / Executive
  • Therapeutic Counseling
  • Effective Results
Call Us Today!

1-877-882-9275

Speak with a Certified Treatment Assesment Counselor who can go over all your treatment options and help you find the right treatment program that fits your needs.

drug-rehabs.org

1-877-882-9275

Discuss Treatment Options!

Our Counselors are available 24 hours a day, 7 days a week to discuss your treatment needs and help you find the right treatment solution.

Call Us Today!

drug-rehabs.org

1-877-882-9275